Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 29, 2013, 9:37 AM CST for Cherokee County, Crawford County, Kansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2013, 9:37 AM CST (15:37 UTC)
- Expired
- Jan 29, 2013, 10:15 AM CST
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, KS, Crawford County, KS
The radar
The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 9:44 AM CST | TSTM WND GST 45 | 4 W Girard, KS | |
| Jan 29, 10:01 AM CST | TSTM WND DMG | 1 S Girard, KS | POWER POLE REPORTED LEANING OVER ROAD DUE TO HIGH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 7:26 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
451
WUUS53 KSGF 291537
SVRSGF
KSC021-037-291615-
/O.NEW.KSGF.SV.W.0001.130129T1537Z-130129T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 AM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1015 AM CST
* AT 935 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHWEST OF MCCUNE...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BEULAH...BRAZILTON...CARONA...CHEROKEE...
CHICOPEE...CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...
FRONTENAC...GIRARD...GREENBUSH...LONE OAK...MCCUNE...OPOLIS...
PITTSBURG...POLK...RINGO...ROSELAND...SCAMMON...SHERMAN...WEIR...
WEST MINERAL AND YALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3767 9487 3767 9462 3731 9462 3718 9507
3746 9509
TIME...MOT...LOC 1537Z 237DEG 44KT 3726 9516
HAIL...0.75IN
WIND...60 MPH
$$
KARDELL3 follow-up statements
782
WWUS53 KSGF 291555
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 AM CST TUE JAN 29 2013
KSC021-037-291615-
/O.CON.KSGF.SV.W.0001.000000T0000Z-130129T1615Z/
CHEROKEE KS-CRAWFORD KS-
955 AM CST TUE JAN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD AND
NORTHERN CHEROKEE COUNTIES UNTIL 1015 AM CST...
AT 952 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCCUNE...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
IN ADDITION...A 50 MPH WIND GUST WAS REPORTED IN MCCUNE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BEULAH...BRAZILTON...CARONA...CHEROKEE...CHICOPEE...
CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...FRONTENAC...GIRARD...
GREENBUSH...LONE OAK...MCCUNE...OPOLIS...PITTSBURG...POLK...RINGO...
ROSELAND...SCAMMON...WEIR...WEST MINERAL AND YALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3722 9502 3746 9505 3767 9487 3767 9462
3731 9462
TIME...MOT...LOC 1553Z 237DEG 47KT 3739 9494
HAIL...0.75IN
WIND...60 MPH
$$
KARDELL318
WWUS53 KSGF 291605
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CST TUE JAN 29 2013
KSC021-291614-
/O.CAN.KSGF.SV.W.0001.000000T0000Z-130129T1615Z/
CHEROKEE KS-
1005 AM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3767 9477 3767 9466 3767 9462 3766 9462
3737 9462 3734 9492 3753 9493 3767 9481
3767 9478
TIME...MOT...LOC 1604Z 237DEG 47KT 3747 9479
$$
KSC037-291615-
/O.CON.KSGF.SV.W.0001.000000T0000Z-130129T1615Z/
CRAWFORD KS-
1005 AM CST TUE JAN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CRAWFORD COUNTY UNTIL 1015 AM CST...
AT 1000 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIRARD...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
IN ADDITION...A 50 MPH WIND GUST WAS REPORTED IN MCCUNE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ARMA...BEULAH...CHICOPEE...CROWEBURG...ENGLEVALE...FARLINGTON...
FRANKLIN...FRONTENAC...GIRARD...LONE OAK...MULBERRY...PITTSBURG...
POLK...RINGO AND YALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3767 9477 3767 9466 3767 9462 3766 9462
3737 9462 3734 9492 3753 9493 3767 9481
3767 9478
TIME...MOT...LOC 1604Z 237DEG 47KT 3747 9479
HAIL...0.75IN
WIND...60 MPH
$$
KARDELL420
WWUS53 KSGF 291614
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 AM CST TUE JAN 29 2013
KSC037-291622-
/O.EXP.KSGF.SV.W.0001.000000T0000Z-130129T1615Z/
CRAWFORD KS-
1014 AM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD COUNTY WILL
EXPIRE AT 1015 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3767 9477 3767 9466 3767 9462 3766 9462
3737 9462 3734 9492 3753 9493 3767 9481
3767 9478
TIME...MOT...LOC 1612Z 237DEG 47KT 3753 9468
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 5:38 AM CST, 3 hours 59 minutes earlier.
Area forecast discussion, Jan 29, 5:38 AM CST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 538 AM CST TUE JAN 29 2013 ...UPDATE TO AVIATION... .DISCUSSION... /ISSUED 100 AM CST TUE JAN 29 2013/ NEAR TERM...ISOLATED SHOWERS/TSTMS EXTEND FROM WEST CENTRAL MO SW INTO SOUTHEAST KS AND FAR NE OK IN STRONG WARM AIR ADVECTION. HI RES MODELS HAVE HINTED AT THIS AREA FOR SOME CONVECTIVE DEVELOPMENT FOR THE PAST 24 HOURS. MLCAPES IN THIS AREA HAVE BEEN 500-1000 J/KG IN A NARROW CORRIDOR FROM THE THE KC METRO INTO EASTERN KS AND CENTRAL OK. PROGGED HODOGRAPHS WOULD SUPPORT ROTATING UPDRAFTS/SUPERCELLS IF MORE VIGOROUS CONVECTION CAN TAKE PLACE. THE OVERALL NEGATIVES FOR MORE WIDESPREAD CONVECTION IN THE NEAR TERM (NEXT COUPLE OF HOURS) ARE THE LACK OF LOW LEVEL CONVERGENCE WITH THE MAIN SFC FRONT AND DRY LINE HANGING BACK TO THE WEST...AND WEAK OVERALL LIFT. WE ARE JUST STARTING TO SEE MID LEVEL HEIGHT FALLS/SYNOPTIC SCALE LIFT WITH THE ADVANCING UPPER TROUGH OVER THE ROCKIES. THINK THAT ACTIVITY OVER THE WESTERN CWFA AND POINTS JUST TO THE WEST WILL GRADUALLY INCREASE THROUGH 6 AM WITH A GRADUAL UPTICK IN SEVERE POTENTIAL OVER THE NEXT FEW HOURS. GIVEN THE MORE DISCRETE INITIAL DEVELOPMENT...WILL HAVE MORE OF A THREAT FOR SUPERCELLS WITH A BRIEF TORNADO AND WIND THREAT. AS THE UPPER TROUGH CONTINUES TO APPROACH...WE WILL SEE LOW PRESSURE SHIFT EAST INTO THE CWFA DURING THE AFTERNOON AND EVENING. OVERALL...CONVECTION SHOULD BLOSSOM TOWARD DAYBREAK OVER OK AND KS AND SHIFT QUICKLY EAST AND NORTHEAST DURING THE DAY..AND THIS MAY LIMIT THE SEVERE STORM THREAT FOR A SHORT TIME BY LIMITING OVERALL INSTABILITY. HOWEVER...THE SFC PATTERN BECOMES MORE INTERESTING LATE IN THE DAY AND THIS EVENING. THE HIGH RES NAM DEPICTS A DRY LINE OR PREFRONTAL TROUGH...THE NORTHERN EXTENT OF WHICH NOSES INTO FAR SOUTHWEST MO BETWEEN 30/00Z-03Z EARLY THIS EVENING...THEN MOVES QUICKLY ACROSS FAR SOUTHERN MO EXITING THE CWFA BY 06Z/MIDNIGHT. MEANWHILE...THE COLD FRONT WILL ALSO SHIFT EAST INTO THE REGION LATE THIS AFTERNOON AND THIS EVENING AS WELL...WITH THE POTENTIAL FOR SQUALL LINE DEVELOPMENT. WEAKER INSTABILITY OVER THE NORTHERN CWFA WILL PROBABLY LIMIT SEVERE POTENTIAL TO SEVERE WIND WITH A DEVELOPING SQUALL LINE/FORCING ALONG THE SFC FRONT. FARTHER SOUTH...EAST OF MO HWY 65 AND SOUTH OF I-44...AND PARTICULARLY SOUTH OF MO HWY 60...STRONGER INSTABILITY AHEAD OF THE DRY LINE...A MORE N-S ORIENTATION OF THE DRY LINE ITSELF WITH LOW LEVEL SHEAR VECTORS MORE NORMAL TO THE DRY LINE/SFC TROUGH (POSSIBLE BETTER CHANCE FOR DISCRETE STORM DEVELOPMENT)...AND STEEPER LOW LEVEL LAPSE RATES...AND OF COURSE STRONG WINTERTIME VERTICAL SHEAR...WILL SUPPORT A HIGHER RISK FOR EITHER DAMAGING WINDS WITH BOWING LINE SEGMENTS...OR SUPERCELLS EITHER WITH DISCRETE CELLS OR EMBEDDED WITH THE LINE. THIS WILL BE A COMPLEX MESOSCALE SITUATION AND A LOT WILL HINGE ON THE OVERALL AVAILABLE INSTABILITY WITH THE POTENTIAL FOR NUMEROUS SHOWERS/TSTMS IN THE WARM SECTOR WHICH MAY LIMIT LOW LEVEL HEATING. THE 00Z NAM IS SHOWING MLCAPE VALUES ON THE ORDER OF 700-800 J/KG OVER FAR SOUTHERN MO THIS EVENING WHICH GIVEN OTHER PARAMETERS IS STILL SUFFICIENT TO SUPPORT SEVERE STORMS IN LATE JAN. AGAIN...THIS ENHANCED THREAT WILL LIKELY OCCUR MID/LATE THIS AFTERNOON AND THIS EVENING OVER FAR SOUTHERN MO...PARTICULARLY SOUTH CENTRAL MO. NEXT SHIFTS WILL BE WATCHING THE UNFOLDING MESOSCALE TRENDS CLOSELY. WE COULD SEE SOME VERY LIGHT SNOW/FLURRIES ON THE BACK SIDE OF THE PRECIP AS IT EXITS LATE TONIGHT/EARLY WED. NOT LOOKING AT MUCH IMPACT. COLD TEMPERATURES WILL GRADUALLY MODERATE TOWARD THE END OF THE WEEK. DSA && .AVIATION... FOR THE 12Z TAFS...MVFR FLIGHT CONDITIONS WERE IN PLACE FOR THE JOPLIN AND SPRINGFIELD TERMINALS EARLY THIS MORNING. LOW LEVEL WIND SHEAR REMAINS POSSIBLE THROUGH MOST OF THE MORNING HOURS. AN APPROACHING COLD FRONT AND ASSOCIATED STORMS ARE EXPECTED TO IMPACT THE REGION THROUGH THIS EVENING. FLIGHT CONDITIONS ARE EXPECTED TO FALL BELOW IFR AT TIMES ASSOCIATED WITH THUNDERSTORMS THIS AFTERNOON. OTHERWISE MVFR FLIGHT CONDITIONS WITH CEILINGS AND VISIBILITIES WILL OCCUR THROUGH THIS EVENING. A PERIOD OF IMPROVEMENT TO VFR IS EXPECTED BETWEEN 05-06Z THROUGH 09-10Z. ADDITIONAL MVFR CLOUD COVER BEHIND THE FRONT AND STORMS SYSTEM WILL THEN BRING LOW CLOUDS BACK ACROSS THE OZARKS FOR WEDNESDAY MORNING. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 29, 4:37 AM CST, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 437 AM CST TUE JAN 29 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 437 AM CST TUE JAN 29 2013 ...SEVERE WEATHER POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... A STRONG COLD FRONT WILL APPROACH THE REGION TODAY AND MOVE THROUGH THE AREA TONIGHT. A DRY LINE OVER CENTRAL KANSAS AND OKLAHOMA WILL ALSO ADVANCE INTO FAR SOUTHERN MISSOURI THIS EVENING. ISOLATED THUNDERSTORMS OVER PARTS OF THE REGION EARLY TODAY ARE EXPECTED TO INCREASE IN COVERAGE THIS MORNING. SEVERE STORMS WILL BE POSSIBLE INCLUDING DAMAGING WINDS...SEVERE HAIL...AND POSSIBLY AN ISOLATED TORNADO...BUT THE OVERALL SEVERE WEATHER THREAT THROUGH THE MORNING IS EXPECTED TO BE LIMITED. AS THE COLD FRONT AND DRY LINE MOVE INTO THE REGION THIS AFTERNOON AND THIS EVENING...SEVERE WEATHER CHANCES ARE EXPECTED TO INCREASE AFTER 2 PM AND LAST INTO THE EVENING HOURS. WHILE INSTABILITY IS EXPECTED TO BE LIMITED...ENOUGH IS EXPECTED TO BE IN PLACE FOR SEVERE WEATHER...PARTICULARLY OVER FAR SOUTHERN MISSOURI WHERE SOMEWHAT STRONGER INSTABILITY WILL EXIST. ONE OR TWO LINES OF STORMS ARE EXPECTED TO DEVELOP AHEAD OF THE COLD FRONT WITH DAMAGING THUNDERSTORM WINDS THE MAIN HAZARD. ISOLATED SUPERCELL THUNDERSTORMS EITHER AHEAD OF THE LINES OF STORMS...OR EMBEDDED WITHIN THEM...WILL HAVE THE CHANCE TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WITH THE BEST CHANCES SOUTH OF MISSOURI HIGHWAY 60. HEAVY RAINFALL IS ALSO EXPECTED IN SOME AREAS WITH THE BEST CHANCES OVER EASTERN SECTIONS OF THE MISSOURI OZARKS WHERE WIDESPREAD 1.5 TO 2.0 INCHES OR RAIN ARE EXPECTED. STRONG SOUTH WINDS AHEAD OF THE COLD FRONT WILL PRODUCE WIND GUSTS OF 30 TO 40 MPH AT TIMES TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT SOME POINT LATER TODAY OR TONIGHT FOR PARTS OF THE OUTLOOK AREA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Jan 29, 9:21 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 AM CST TUE JAN 29 2013
KSZ073-291545-
BOURBON KS-
921 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOURBON COUNTY UNTIL 945
AM CST...
AT 917 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEVON...OR 6 MILES NORTHWEST OF FORT
SCOTT...MOVING EAST AT 50 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE DEVON...FORT SCOTT...FULTON...HAMMOND...
HARDING...HIATTVILLE...MARMATON...PAWNEE STATION AND REDFIELD.
PEOPLE IN EASTERN BOURBON COUNTY...INCLUDING FORT SCOTT...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9483 3804 9462 3797 9461 3768 9463
3768 9498
TIME...MOT...LOC 1521Z 250DEG 42KT 3790 9474
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:21 AM CST | Special Weather Statement | SGF | Bourbon | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.